I was dianosed with rrms in 2004 and have had 2 seizures due to meds. Now I am on 200mg topimax,copaxone,150mg effexor and 300mg neurontin, and he just put me on 10mgs of amitriptylin??? Very worried, should I be?
I plugged your medications into the interactions checker and you can veiw what it says by going to the following link:
The first two interactions are the ones you need to be most concerned about. Be aware of the symtpoms of serotonin syndrome, oligohidrosis and hyperthermia. These are results of serious drug interactions because of the amytriptyline being added to the list. You may be fine since you are at a low dose, but best to check with the pharmacist or seek further clarification from the doctor. If you develop any of the symptoms of these conditions contact the doctor immediately.
I have had a really mild case MS since 1957, The MS did enough damage I am on more drugs that you are. I have taken everything you have but Coxapone. I had trouble with neurontin at about 2 or 3 times the dose your on due to sunlight working around construction. Speak up if you have problems but that looks pretty standard to me. I expect the Amitriptylin is for pain? The Topamax should over ride it's effect on increasing your appetite.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2011 • 2 answers
Posted 16 Dec 2011 • 1 answer
Posted 29 Jan 2013 • 2 answers
Posted 3 Apr 2013 • 2 answers
Posted 12 Aug 2014 • 1 answer